# SDR S9BA201400002

- Difficulty date: February 16, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: CGKBR
- Make and model: Dhav DHC6300
- Aircraft serial: 617
- Aircraft time: 39,925 hours, 67,614 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Detached
- Location: Control Panel
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAKE OFF ROLL, SMOKE WAS OBSERVED COMING BEHIND THE CAUTION LIGHTS PANEL.  ABORTED TAKE OFF, RETURNED TO BLOCK.  ATTACHED WIRE TO CAUTION BOX RECEPTACLE IAW AC 43-13-1B.  OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
